Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 14.

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles (2000) Banach-Stone theorems for Banach manifolds. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 94 (4). pp. 525-528. ISSN 1137-2141

Fernandez Unzueta, Maite and Prieto Yerro, M. Ángeles (2010) Extension of polynomials defined on subspaces. Mathematical Proceedings of the Cambridge Philosophical Society, 148 (3). pp. 505-518. ISSN 0305-0041

Dimant, Verónica and Lassalle, Silvia and Prieto Yerro, M. Ángeles (2016) Ideal structures in vector-valued polynomial spaces. Banach Journal of Mathematical Analysis, 10 (4). pp. 686-702. ISSN 1735-8787

Ferrera Cuesta, Juan and Prieto Yerro, M. Ángeles (2004) Kuratowski convergence of holomorphic functions. Monatshefte für Mathematik, 143 (1). pp. 1-12. ISSN 0026-9255

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (2009) Linearization and compactness. Studia Mathematica, 191 (2). pp. 181-200. ISSN 0039-3223

Infante del Río, Juan Antonio and Prieto Yerro, M. Ángeles and Sánchez Benito, Mercedes (2011) Matemáticas para matemáticos: una buena experiencia para comenzar. La Gaceta de la Real Sociedad Matemática Española, 14 (4). pp. 753-769. ISSN 1138-8927

Prieto Yerro, M. Ángeles (1992) On the Schwarz lemma in infinite dimensions. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 314 (10). pp. 741-742. ISSN 0764-4442

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (2012) Orthogonally additive holomorphic functions on open subsets of C(K). Revista matemática complutense, 25 (1). pp. 31-41. ISSN 1139-1138

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles (1991) Remarks on the weak-polynomial convergence on a Banach space. Extracta Mathematicae, 6 (2). pp. 61-63. ISSN 0213-8743

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (2000) Sequential convergences and Dunford-Pettis properties. Annales Academiae Scientiarum Fennicae-Mathematica, 25 (2). pp. 467-475. ISSN 1239-629X

Prieto Yerro, M. Ángeles (1992) Strict and Mixed Topologies on Function Spaces. Mathematische Nachrichten, 155 . pp. 289-293. ISSN 0025-584X

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (1997) The bidual of the space of polynomials on a Banach space. Mathematical Proceedings of the Cambridge Philosophical Society, 122 (3). pp. 457-471. ISSN 0305-0041

Ferrera Cuesta, Juan and Prieto Yerro, M. Ángeles (1994) The strict topology on spaces of bounded holomorphic functions. Bulletin of the Australian Mathematical Society, 49 (2). pp. 249-256. ISSN 0004-9727

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles (1993) Weak-Polynomial Convergence on a Banach Space. Proceedings of the American Mathematical Society, 118 (2). pp. 463-468. ISSN 0002-9939

This list was generated on Fri Nov 27 04:48:15 2020 CET.